Open Access

Unconditional bases of de Branges spaces and interpolation problems corresponding to them


Abstract

In this paper the unconditional bases of de Branges spaces are constructed from the values of reproducing kernels. Appropriate problems of interpolation by entire functions are also considered. The paper is a continuation of papers [2, 3].


Full Text





Article Information

TitleUnconditional bases of de Branges spaces and interpolation problems corresponding to them
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 2, 144-149
MathSciNet MR2849474
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

G. M. Gubreev
Poltava National Technical University, 24 Pervomaiskii prospect, Poltava, 36011, Ukraine

M. G. Volkova
South Ukrainian Pedagogical University, 26 Staroportofrankivs'ka, Odesa, 65091, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

G. M. Gubreev and M. G. Volkova, Unconditional bases of de Branges spaces and interpolation problems corresponding to them, Methods Funct. Anal. Topology 17 (2011), no. 2, 144-149.


BibTex

@article {MFAT585,
    AUTHOR = {Gubreev, G. M. and Volkova, M. G.},
     TITLE = {Unconditional bases of de Branges spaces and interpolation problems corresponding to them},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {2},
     PAGES = {144-149},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=585},
}


All Issues